# SDR AALA20090313TUL09

- Difficulty date: February 28, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 53,412 hours, 27,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Spun
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLER HINGE BOLT ON LEFT FLAP AT STATION 333.148 ROTATED/BORE WORN.  REPAIRED PER AARD 57-40-00-1.
